# SDR JR2R20211017313

- Difficulty date: October 17, 2021
- Submitted: October 17, 2021
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N86334
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000534
- Aircraft time: 13,314 hours, 7,648 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Spar
- Part number: 17031107051
- Condition: Cracked
- Location: Zone 500
- Part time: 13,314 hours, 7,648 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WING SPAR 1 CRACKED IN RADIUS AT WINGLET ATTACH AREA
